# SDR UIEA2013101000516

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 1,711 hours, 478 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter Element
- Part number: AC9227F1740
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG FUEL FILTER EICAS AND STATUS MESSAGES.  REPLACED LT ENGINE MAIN FUEL FILTER ELEMENT IAW AMM 73-11-02/401, ACCOMPLISHED FUEL FILTER INSPECTION.  CHECK IAW AMM 73-11-02/601, NO CONTAMINATION.  ACCOMPLISHED POWERPLANT LEAK CHECK, NO LEAKS IAW AMM 71-00-00/501 CONFIG 3.
